Ludmila E. Ivancheva

Publication Statistics

Publication period start
2001
Publication period end
2001
Number of co-authors
0

Co-authors

Number of publications with favourite co-authors

Productive Colleagues

Most productive colleagues in number of publications

Publications

Ivancheva, Ludmila E. (2001): The non-Gaussian nature of bibliometric and scientometric distributions: A new approach to. In JASIST - Journal of the American Society for Information Science and Technology, 52 (13) pp. 1100-1105.